# SDR ASOA202003047022

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 278
- Aircraft time: 45,189 hours, 34,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 12302685001002
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX SUPPORT FITTING IS CRACKED AT BOTH FORWARD LOWER CORNERS. REMOVED AND REPLACED SUPPORT FITTING. AIRCRAFT STILL IN MAINTENANCE.
